CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The Nordhaus-Goddum-type inequalities for some chemical indices 期刊论文
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 2005, 卷号: 54, 期号: 1, 页码: 189-194
Authors:  Zhang, L;  Wu, BYD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Edge choosability of planar graphs without small cycles 期刊论文
DISCRETE MATHEMATICS, 2004, 卷号: 283, 期号: 1-3, 页码: 289-293
Authors:  Zhang, L;  Wu, BYD
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
planar graph  cycle  edge choosability